# SDR ASOA05012

- Difficulty date: January 4, 2005
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Engine: Ge CF348C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Part number: 600380591
- Condition: Corroded
- Location: Pax Door
- Component: Pax Door
- Component part number: 601R31901961
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE PASSENGER DOOR FORWARD CABLE ANCHOR FITTING AND PLATE WERE FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE IS REMOVING AND REPLACING THE PASSENGER DOOR FORWARD CABLE ANCHOR FITTING AND PLATE.  (K)
